MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Model Number 384242
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
Found that the iv fluids were "leaking" upon further investigation they found that the clear "tail" between the hub and the iv connection (the one with the writing on it) had split vertically.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records could not be conducted since a lot number was not provided.One opened catheter was returned for review.The catheter was disconnected from the extension line and was tested with a colored water filled syringe.Bubbles appeared along the silicone extension between the hub and the oval disc.Examination of the area under magnification confirmed a slit in the silicone which would result in leakage.The most probable cause for the damage to the catheter was most likely related to the user environment and not a manufacturing error.There have been no other complaints regarding this issue with this part number.Since the reported issue was most likely related to the user environment and not a manufacturing error, no corrective action will be taken at this time.Argon will continue to monitor for issues of this nature in the future.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16903378
Report Number0001625425-2023-01048
Device Sequence Number5458666
Product Code FOZ
UDI-Device Identifier00886333209774
UDI-Public00886333209774
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number384242
Device Catalogue Number384242
Device Lot Number11434586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown